# SDR ASAA2023032942660

- Difficulty date: March 29, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 36,135 hours, 11,472 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2922
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 81,847 hours, 32,562 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LT ILLUM ON RECALL. GROUNDED - YES. R/R FLIGHT DECK TRIM MODULATING VALVE IAW B737-900 AMM 21-61-21.
